# SDR MALA000491

- Difficulty date: July 27, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 7110 · Engine Cowling System
- Part: Intake Duct
- Condition: Cracked
- Location: Rt Cowl Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT NACELLE OUTBOARD COWL DOOR NACA SCOOP IS CRACKED IN THE AFT CORNER.  REFER TO CELSIUS TASK CARD 4524, W/O 18639 AND SAAB STATEMENT 72SDS2728.  MAINTENANCE REMOVED CRACK ON RT NACELLE OUTBOARD  COWL DOOR NACA SCOOP, REPAIRED.
